Approximate solution of the Wiener–Hopf equation in an exceptional case
Differencialʹnye uravneniâ, Tome 2 (1966) no. 8, pp. 1093-1100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_8_a9,
author = {Yu. I. Cherskii},
title = {Approximate solution of the {Wiener{\textendash}Hopf} equation in an exceptional case},
journal = {Differencialʹnye uravneni\^a},
pages = {1093--1100},
year = {1966},
volume = {2},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_8_a9/}
}
Yu. I. Cherskii. Approximate solution of the Wiener–Hopf equation in an exceptional case. Differencialʹnye uravneniâ, Tome 2 (1966) no. 8, pp. 1093-1100. http://geodesic.mathdoc.fr/item/DE_1966_2_8_a9/